# SDR UIEA2022041000281

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 1,030 hours, 19,902 cycles
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Cable
- Part number: NPN
- Part serial: NSN
- Condition: Shorted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE VIB  INDICATION INTERMITTENT T/S PER W/D ; 77-31-11. REPLACED SHORTED OUT L ENG T677 FAN ACCELEROMETER CABLE IAW SWPM  20-10-11   W/D 77-31-11 AVM. SYS OPS TEST OK IAW AMM 77-31-00/501. L ENG ; DRY  RUN UP / GROUND TEST #2 OK IAW  AMM 71-00-00/795. MDDR 163377 CLEARED UP.
